Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weak convergence to the fixed point of an asymptotically nonexpansive map


Author: S. C. Bose
Journal: Proc. Amer. Math. Soc. 68 (1978), 305-308
MSC: Primary 47H10
MathSciNet review: 0493543
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that, in certain Banach spaces, any asymptotically nonexpansive and asymptotically regular map has the property that its iterates, applied to any point in the domain, give a sequence converging weakly to a fixed point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0493543-4
PII: S 0002-9939(1978)0493543-4
Article copyright: © Copyright 1978 American Mathematical Society